# SDR BJNA000403

- Difficulty date: April 4, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND CRACKS ABOVE FORWARD WING TO BODY FAIRING AFT OF WING ILLUMINATION LIGHT OF LEFT WING IN FUSELAGE.  REMOVED PAINT NDT VERIFIED 8 EACH CRACKS AT 8 RIVETS.  REMOVED DAMAGE AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 53-30-3.  (M)
